# SDR AALA201702249006

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 51,264 hours, 21,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F10001903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OUT OVER THE L2 DOOR.  REMOVED AND REPLACED DOOR 2L EMERGENCY EXIT SIGN.  AIRCRAFT WAS GROUNDED.
